# SDR PLGA980119A

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

BGR - FLT 4277 - AFTER TAKEOFF, THE CREW RECEIVED A CARGO COMPARTMENT SMOKE WARNING.  THE WARNING LIGHT EXTINGUISHED AND THEN ILLUMINATED AGAIN.  CREW FOLLOWED PROCEDURES AND DISCHARGED THE EXTINGUISHER BOTTLE.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF SMOKE OR FIRE.  BOTH SMOKE DETECTORS WERE REPLACED ALONG WITH THE EXTINGUISHER BOTTLE.  SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
